AMS eContent Search Results
Matches for: msc=(34C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 196 found      Go to page: 1 2 3 4 5 6 > >>

[61] G. J. Butler, L. H. Erbe and A. B. Mingarelli. Riccati techniques and variational principles in oscillation theory for linear systems . Trans. Amer. Math. Soc. 303 (1987) 263-282. MR 896022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Andrea Laforgia. Inequalities and monotonicity results for zeros of modified Bessel functions of purely imaginary order. Quart. Appl. Math. 44 (1986) 91-96. MR 840446.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] James S. W. Wong. An oscillation criterion for second order nonlinear differential equations . Proc. Amer. Math. Soc. 98 (1986) 109-112. MR 848886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Ju Rang Yan. Oscillation theorems for second order linear differential equations with damping . Proc. Amer. Math. Soc. 98 (1986) 276-282. MR 854033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] S. G. Halvorsen and A. B. Mingarelli. On the oscillation of almost-periodic Sturm-Liouville operators with an arbitrary coupling constant . Proc. Amer. Math. Soc. 97 (1986) 269-272. MR 835878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] William F. Trench. Linear perturbations of a nonoscillatory second order equation . Proc. Amer. Math. Soc. 97 (1986) 423-428. MR 840623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Manuel Lopez. Selfadjoint nonoscillatory second order linear $B\sp \ast$-algebra differential equations . Proc. Amer. Math. Soc. 97 (1986) 71-74. MR 831390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] E. C. Tomastik. Comparison theorem for conjugate points of systems of $n$th order nonselfadjoint differential equations . Proc. Amer. Math. Soc. 96 (1986) 437-442. MR 822435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] W. J. Kim. Comparison theorems for second order differential systems . Proc. Amer. Math. Soc. 96 (1986) 287-293. MR 818460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] G. J. Etgen, G. D. Jones and W. E. Taylor. On the factorizations of ordinary linear differential operators . Trans. Amer. Math. Soc. 297 (1986) 717-728. MR 854095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] William F. Trench. Eventual disconjugacy of a linear differential equation. II . Proc. Amer. Math. Soc. 94 (1985) 629-635. MR 792274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] F. V. Atkinson, Hans G. Kaper and Man Kam Kwong. An oscillation criterion for linear second-order differential systems . Proc. Amer. Math. Soc. 94 (1985) 91-96. MR 781063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] James S. Muldowney. On disconjugacy and $k$-point disconjugacy for linear ordinary differential operators . Proc. Amer. Math. Soc. 92 (1984) 27-30. MR 749883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Man Kam Kwong, Hans G. Kaper, Kazuo Akiyama and Angelo B. Mingarelli. Oscillation of linear second-order differential systems . Proc. Amer. Math. Soc. 91 (1984) 85-91. MR 735570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Ju Rang Yan. A note on an oscillation criterion for an equation with damped term . Proc. Amer. Math. Soc. 90 (1984) 277-280. MR 727249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] S. R. Grace and B. S. Lalli. Oscillation theorems for $n$th order nonlinear differential equations with deviating arguments . Proc. Amer. Math. Soc. 90 (1984) 65-70. MR 722416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Fozi M. Dannan. Sturmian theory and disconjugacy of second order systems . Proc. Amer. Math. Soc. 90 (1984) 563-566. MR 733406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] G. Ladas, Y. G. Sficas and I. P. Stavroulakis. Necessary and sufficient conditions for oscillations of higher order delay differential equations . Trans. Amer. Math. Soc. 285 (1984) 81-90. MR 748831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] William F. Trench. Eventual disconjugacy of a linear differential equation . Proc. Amer. Math. Soc. 89 (1983) 461-466. MR 715867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Man Kam Kwong and J. S. W. Wong. Nonoscillation theorems for a second order sublinear ordinary differential equation . Proc. Amer. Math. Soc. 87 (1983) 467-474. MR 684641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] William F. Trench. Systems of differential equations subject to mild integral conditions . Proc. Amer. Math. Soc. 87 (1983) 263-270. MR 681832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Man Kam Kwong and James S. W. Wong. Linearization of second-order nonlinear oscillation theorems . Trans. Amer. Math. Soc. 279 (1983) 705-722. MR 709578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] H. Gingold. On the location of zeros of oscillatory solution . Trans. Amer. Math. Soc. 279 (1983) 471-496. MR 709564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Shair Ahmad. On Sturmian theory for second order systems . Proc. Amer. Math. Soc. 87 (1983) 661-665. MR 687636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Man Kam Kwong and James S. W. Wong. On the oscillation and nonoscillation of second order sublinear equations . Proc. Amer. Math. Soc. 85 (1982) 547-551. MR 660602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Man Kam Kwong. On certain comparison theorems for second order linear oscillation . Proc. Amer. Math. Soc. 84 (1982) 539-542. MR 643745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Margalit Ronen. Structure of complex linear differential equations . Trans. Amer. Math. Soc. 269 (1982) 429-444. MR 637700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Steven B. Bank and Ilpo Laine. On the oscillation theory of $f'' + Af = 0$ where $A$ is entire. Bull. Amer. Math. Soc. 6 (1982) 95-98. MR 634440.
Abstract, references, and article information   
View Article: PDF

[89] James S. W. Wong. Remarks on nonoscillation theorems for a second order nonlinear differential equation . Proc. Amer. Math. Soc. 83 (1981) 541-546. MR 627687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Andrea Laforgia. A monotonic property for the zeros of ultraspherical polynomials . Proc. Amer. Math. Soc. 83 (1981) 757-758. MR 630050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 196 found      Go to page: 1 2 3 4 5 6 > >>